Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 23, NWS New Orleans, LA

March 2, 2012Hancock County, Pearl River County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Mar 2, 2012, 4:59 PM CST for Hancock County, Pearl River County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2012, 4:59 PM CST (22:59 UTC)
Expired
Mar 2, 2012, 5:20 PM CST
In force
21 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Hancock County, MS, Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
720 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WUUS54 KLIX 022259
SVRLIX
MSC045-109-022330-
/O.NEW.KLIX.SV.W.0023.120302T2259Z-120302T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 PM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
  EAST CENTRAL PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 530 PM CST

* AT 458 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED OVER PEARL RIVER COUNTY...OR 12
  MILES SOUTH OF POPLARVILLE...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE 
  INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3066 8934 3060 8952 3070 8963 3084 8934
TIME...MOT...LOC 2259Z 238DEG 26KT 3066 8951

$$

95/DM
2 follow-up statements
257 
WWUS54 KLIX 022307
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
507 PM CST FRI MAR 2 2012

MSC045-022317-
/O.CAN.KLIX.SV.W.0023.000000T0000Z-120302T2330Z/
HANCOCK MS-
507 PM CST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HANCOCK COUNTY
IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING IS NO LONGER IMPACTING HANCOCK 
COUNTY. 

LAT...LON 3065 8948 3071 8952 3084 8934 3066 8934
TIME...MOT...LOC 2307Z 238DEG 26KT 3069 8945

$$

MSC109-022330-
/O.CON.KLIX.SV.W.0023.000000T0000Z-120302T2330Z/
PEARL RIVER MS-
507 PM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR EAST CENTRAL PEARL RIVER COUNTY...

AT 503 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER PEARL RIVER COUNTY...
OR 12 MILES SOUTH OF POPLARVILLE...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE 
INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3065 8948 3071 8952 3084 8934 3066 8934
TIME...MOT...LOC 2307Z 238DEG 26KT 3069 8945

$$

95/DM
895 
WWUS54 KLIX 022320
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
520 PM CST FRI MAR 2 2012

MSC109-022330-
/O.CAN.KLIX.SV.W.0023.000000T0000Z-120302T2330Z/
PEARL RIVER MS-
520 PM CST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PEARL RIVER
COUNTY IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED 
EAST OF THE AREA.

LAT...LON 3065 8948 3071 8952 3084 8934 3066 8934
TIME...MOT...LOC 2320Z 238DEG 26KT 3074 8936

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 4:43 PM CST, 16 minutes earlier.

Area forecast discussion, Mar 2, 4:43 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
443 PM CST FRI MAR 2 2012

.SYNOPSIS...

WATER VAPOR IMAGERY LOOPS SHOW A SPRAWLING AND STRONG UPPER LEVEL
STORM SYSTEM MOVING ACROSS THE MIDWEST AND SOUTHERN ROCKIES WITH A
BELT OF STRONG JET STREAM WINDS FROM NORTHWEST MEXICO ACROSS THE
NORTH GULF COAST STATES. A COLD FRONT EXTENDS SOUTHWEST FROM A
STRONG SURFACE LOW OVER THE OHIO VALLEY INTO NORTHWEST LOUISIANA AND
SOUTHEAST TEXAS. SCATTERED SHOWERS AND A FEW MOSTLY WEAK
THUNDERSTORMS HAVE OCCURRED THIS AFTERNOON ACROSS THE FORECAST
AREA...BUT THERE HAVE BEEN A COUPLE SUPERCELL STORMS...ONE THAT
PROMPTED A TORNADO WARNING EARLIER.

&&

.SHORT TERM...

STRONG SHORTWAVE TROUGH WILL DRIVE SOUTHEAST FROM THE CENTRAL AND
SOUTHERN ROCKIES INTO THE LOWER MISSISSIPPI VALLEY ON SATURDAY
NIGHT. A VERY STRONG BELT OF WINDS FROM 850 MB TO THE UPPER LEVELS
WILL CONTINUE TO INCREASE IN ADVANCE OF THE UPPER TROUGH ACROSS
THE GULF COAST STATES WHICH WILL CREATE STRONG SPEED SHEAR. THE
COLD FRONT WILL MOVE THROUGH MOST OF THE LAND FORECAST AREA
BETWEEN MIDNIGHT AND 6 AM SATURDAY...AND THE REMAINDER OF THE
COASTAL WATERS BY EARLY SATURDAY AFTERNOON. CONDITIONS REMAIN
FAVORABLE FOR STRONG TO SEVERE THUNDERSTORMS TONIGHT...MAINLY
DURING THE LATER EVENING HOURS TO SHORTLY AFTER MIDNIGHT.
SUPERCELL THUNDERSTORMS WITH STRONG DAMAGING WINDS...HAIL...AND
A FEW TORNADOES WILL BE THE INITIAL THREAT...THEN A WEAKENING
SQUALL LINE WILL HAVE A LESSER THREAT OF SEVERE AS THE NIGHT
PROGRESSES. LATE TONIGHT...IT APPEARS THE COLD FRONT WILL SURGE
THROUGH WITH MUCH OF THE PRECIPITATION BECOMING POST-FRONTAL.

DRIER AND COOLER AIR WILL MOVE IN FOR SATURDAY...BUT THERE WILL BE
SOME LINGERING RAIN BEHIND THE FRONT WITH CLOUDY SKIES HOLDING
THROUGH THE DAY. IT WILL BECOME BREEZY...ESPECIALLY DOWNWIND FROM
THE TIDAL LAKES AND NEAR THE COAST SATURDAY AFTERNOON AND EVENING.

HIGH PRESSURE AT THE SURFACE AND NORTHWEST FLOW ALOFT WILL BRING
CLEAR SKIES AND VERY COOL TEMPERATURES SATURDAY NIGHT AND SUNNY
SKIES...MILD TEMPERATURES...AND VERY LOW HUMIDITY ON SUNDAY.

.LONG TERM...

A QUIETER WEATHER PATTERN WILL PREVAIL...AND THERE IS CONSIDERABLE
MODEL SPREAD AS THE WEEK PROGRESSES. THE GFS BRINGS A COLD FRONT
INTO THE AREA IN THE WEDNESDAY TO THURSDAY TIME FRAME WHILE THE
ECMWF IS SLOWER BRINGING A WEAK COLD FRONT IN ON FRIDAY. AT THIS
TIME...HAVE NOT GONE HIGHER THAN A SLIGHT CHANCE OF RAIN DURING
THE WEDNESDAY TO FRIDAY PERIODS. 22/TD

&&

.MARINE...

COLD FRONT WILL MOVE THROUGH MARINE AREA LATE TONIGHT AND
SATURDAY. STRONG NORTH WINDS 20 TO 25 KNOTS WILL DEVELOP OVER MOST
WATERS SATURDAY AFTERNOON AND INCREASE TO 25 TO 30 KNOTS OVER
PORTIONS OF THE WATERS SATURDAY NIGHT BEFORE DIMINISHING BELOW 20
KNOTS BY LATE SUNDAY MORNING. HIGH PRESSURE WILL BRING ONE CALMER
DAY ON MONDAY BEFORE A TIGHTER PRESSURE GRADIENT BRINGS STRONGER
SOUTHEAST WINDS BACK ON TUESDAY. 22/TD

.AVIATION...

VFR CONDITIONS SHOULD PREVAIL AT MOST TERMINALS THROUGH THE
AFTERNOON. HOWEVER...A FEW PLACES MAY STILL SEE PERIODS OF CIGS
AROUND 2500 FT. EXPECT BREEZY CONDITIONS TO PERSIST THIS AFTERNOON
DUE TO A TIGHT PRESSURE GRADIENT WITH SUSTAINED WINDS IN THE 15 TO
20 KT RANGE AND FREQUENT GUSTS AROUND 25 KT. DURING THE LATE EVENING
AND OVERNIGHT HOURS...A STRONG COLD FRONT WILL AFFECT THE TERMINALS.
HAVE ATTEMPTED TO TIME THE CONVECTION USING TEMPO GROUPS...BUT THE
TIMING WILL CONTINUE TO BE REFINED WITH FUTURE ISSUANCES AND
EVENTUALLY AMENDMENTS IF NECESSARY. FRONT SHOULD BE THROUGH ALL OF
THE TERMINALS BY ABOUT 15Z WITH A WIND SHIFT TO THE NORTH OR
NORTHWEST AND LOW CIGS LIFTING SLOWLY THROUGH THE MORNING.

.PRELIMINARY POINT TEMPS/POPS...
MCB  54  62  37  67 /  80  30  10   0
BTR  59  64  40  70 /  70  40  10   0
ASD  61  64  38  68 /  70  60  10   0
MSY  62  66  45  68 /  60  60  10   0
GPT  62  65  41  67 /  70  70  20   0
PQL  62  64  39  69 /  70  70  30   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM NOON SATURDAY TO 9 AM SUNDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE
ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20
TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE BORGNE...AND
MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Mar 2, 10:54 AM CST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1054 AM CST FRI MAR 2 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-031700-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1054 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY...MAINLY ALONG AND
NORTH OF THE INTERSTATE 10 AND 12 CORRIDOR. THE MAIN CONCERNS WILL
BE DAMAGING WINDS AND LARGE HAIL ALTHOUGH AN ISOLATED TORNADO OR
TWO CANNOT BE RULED OUT. THE MAIN TIME FRAME WILL BE THIS
EVENING AND TONIGHT...ENDING WHEN THE COLD FRONT MOVES THROUGH THE
AREA. HOWEVER...IF ANY THUNDERSTORMS DEVELOP WELL AHEAD OF THE
FRONT THIS AFTERNOON...THEY WILL ALSO BE CAPABLE OF PRODUCING
SEVERE WEATHER.

AHEAD OF THE COLD FRONT...A TIGHT PRESSURE GRADIENT WILL RESULT
IN STRONG WINDS ACROSS THE AREA TODAY. SUSTAINED WINDS OF 15 TO
20 MPH WITH FREQUENT GUSTS OF 25 TO 30 MPH MAY CAUSE HAZARDOUS
DRIVING CONDITIONS ON SOME ELEVATED ROADWAYS AND
BRIDGES...ESPECIALLY THOSE THAT ARE ORIENTED EAST TO WEST.

SMALL CRAFT EXERCISE CAUTION HEADLINES HAVE BEEN POSTED OVER ALL
OF THE COASTAL WATERS DUE TO SUSTAINED WINDS OF 15 TO 20 KNOTS. A
SMALL CRAFT ADVISORY MAY STILL BE NEEDED IF WINDS BECOME A TAD
STRONGER THAN EXPECTED.

A FLOOD WARNING CONTINUES ON THE PEARL RIVER NEAR PEARL RIVER.
PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL STILL BE POSSIBLE
SATURDAY MORNING ALONG AND AHEAD OF THE COLD FRONT WHICH SHOULD
QUICKLY BE ENTERING THE GULF. A FEW OF THESE STORMS COULD STILL
BE STRONG WITH MAINLY GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING...AND EVEN WATERSPOUTS ACROSS THE COASTAL WATERS.

SMALL CRAFT EXERCISE CAUTION HEADLINES OR SMALL CRAFT ADVISORIES
WILL BE NECESSARY TOMORROW THROUGH SUNDAY AFTERNOON BEHIND THE
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT COULD BE
NEEDED FROM THIS EVENING THROUGH SATURDAY MORNING.

95/DM

In the hours before

Special weather statement, Mar 2, 2:38 PM CST, 2 hours 21 minutes before
LAZ040-022115-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
238 PM CST FRI MAR 2 2012

...STRONG THUNDERSTORM MOVING NORTHEAST INTO ST. TAMMANY PARISH...

AT 233 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR EDEN ISLE...MOVING NORTHEAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...EDEN
ISLE...SLIDELL...SLIDELL AIRPORT AND PEARL RIVER

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

95/DM
Special weather statement, Mar 2, 3:11 PM CST, 1 hour 48 minutes before
MSZ080-081-022200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
311 PM CST FRI MAR 2 2012

...STRONG THUNDERSTORM MOVING EAST AFFECTING HANCOCK COUNTY...
HARRISON COUNTY...

AT 309 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF WAVELAND...MOVING EAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...WAVELAND...
KILN...DIAMONDHEAD...BAY ST. LOUIS...PASS CHRISTIAN...LONG BEACH...
LYMAN...GULFPORT...GULFPORT AIRPORT AND BILOXI

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

95/DM

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:27 PM CSTTornado WarningLIXHancock, Harrison33 min
Mar 2, 5:24 PM CSTTornado WarningLIXWalthall36 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.